Strongly summable sequences defined over real n -normed spaces.

Dutta, Hemen; Reddy, B.Surender; Cheng, Sui Sun

Applied Mathematics E-Notes [electronic only] (2010)

  • Volume: 10, page 199-209
  • ISSN: 1607-2510

How to cite


Dutta, Hemen, Reddy, B.Surender, and Cheng, Sui Sun. "Strongly summable sequences defined over real -normed spaces.." Applied Mathematics E-Notes [electronic only] 10 (2010): 199-209. <>.

author = {Dutta, Hemen, Reddy, B.Surender, Cheng, Sui Sun},
journal = {Applied Mathematics E-Notes [electronic only]},
keywords = {-normed spaces; summable sequences; -normed spaces},
language = {eng},
pages = {199-209},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Strongly summable sequences defined over real -normed spaces.},
url = {},
volume = {10},
year = {2010},

AU - Dutta, Hemen
AU - Reddy, B.Surender
AU - Cheng, Sui Sun
TI - Strongly summable sequences defined over real -normed spaces.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2010
PB - Department of Mathematics, Tsing Hua University
VL - 10
SP - 199
EP - 209
LA - eng
KW - -normed spaces; summable sequences; -normed spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.